Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Calculation and applications of Epstein zeta functions


Author: Daniel Shanks
Journal: Math. Comp. 29 (1975), 271-287
MSC: Primary 10C15; Secondary 10-04, 10H10
Corrigendum: Math. Comp. 30 (1976), 900.
Corrigendum: Math. Comp. 30 (1976), 900.
Corrigendum: Math. Comp. 29 (1975), 1167.
Corrigendum: Math. Comp. 29 (1975), 1167.
MathSciNet review: 0409357
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rapidly convergent series are given for computing Epstein zeta functions at integer arguments. From these one may rapidly and accurately compute Dirichlet L functions and Dedekind zeta functions for quadratic and cubic fields of any negative discriminant. Tables of such functions computed in this way are described and numerous applications are given, including the evaluation of very slowly convergent products such as those that give constants of Landau and of Hardy-Littlewood.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10C15, 10-04, 10H10

Retrieve articles in all journals with MSC: 10C15, 10-04, 10H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0409357-2
PII: S 0025-5718(1975)0409357-2
Article copyright: © Copyright 1975 American Mathematical Society